# SDR SWIA200819601

- Difficulty date: May 2, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 14,231 hours, 12,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Power Receptical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6043 - EXTERNAL POWER RECEPTACLE SUPPORT MEMBER IS CRACKED.  REPLACED EXTERNAL POWER RECEPTACLE SUPPORT MEMBER PER REO 601R53-11-009 AND REO 601R53-11-1391.
